# SDR DALA2016032502320

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 53,141 hours, 24,234 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING IN AFT GALLEY AREA ON STRINGER 23R BETWEEN FRAMES 66 TO 68.   REPLACED THE FITTING .
